# SDR 2005FA0000939

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Aircraft: N4009J
- Make and model: Ayres STRT34
- Aircraft serial: 6015
- Engine: Pwa PT6A60A
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support Tube
- Condition: Fractured
- Location: Landing Gear
- Part time: 16,326 hours
- Component: Landing Gear, Ayres
- Component part number: 55051901
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT LANDING GEAR COLLAPSED DURING TAKEOFF FROM A ROUGH DIRT STRIP.  A LANDING GEAR SUPPORT TUBE BROKE NEAR ONE ATTACH POINT.  CORROSION WAS PRESENT.
